# SDR SWAA982511

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LIGHT ASSY DAMAGED RT OVERWING DOOR EXIT LIGHT.  REMOVED AND REPLACED RT OVERWING EXIT LIGHT ASSY PER BOEING MM.
